MathSciNet Relay Station
MathSciNet bibliographic data
MR1768814 37K55 (35B20 35Q55)
Zeng, Chongchun Homoclinic orbits for a perturbed nonlinear Schrödinger equation. Comm. Pure Appl. Math. 53 (2000), no. 10, 1222–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement